# SDR FDEA202308081375

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,193 hours, 44,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10061
- Part serial: NA
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO AT STA 1300 HAS A EXISTING FRAME REPAIR BETWEEN S-25R AND S-27R FUSELAGE - MAINFRAME - EXISTING FRAME REPAIR FOUND AT BS 1300 BETWEEN S-25R AND S-  27R IN AFT CARGO COMPARTMENT. ACCOMPLISHED EA F-5310-T0375226 STEPS 1, A-G AND 2 WITH   NO DEVIATIONS.   MAJOR REPAIR
